# SDR AALA202103019004

- Difficulty date: February 28, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 18,277 hours, 6,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE2400021
- Part serial: RFM27552
- Condition: No Test
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 841 DAMPING FUNCTION FAILS OPERATIONAL TEST. REPLACED DOOR DAMPER CYLINDER PER AMM 52-11-14-400-001-B.
